The Stacks project

Bibliography entry Smyth

author
Smyth, David Ishii
title
Towards a classification of modular compactifications of $\mathcal {M}_{g,n}$
year
2013
journal
Invent. Math.
volume
192
number
2
pages
459–503
url
https://dx.doi.org/10.1007/s00222-012-0416-1

@ARTICLE{Smyth,
    AUTHOR = "Smyth, David Ishii",
    TITLE = "Towards a classification of modular compactifications of {$\mathcal{M}\_{g,n}$}",
    JOURNAL = "Invent. Math.",
    VOLUME = "192",
    YEAR = "2013",
    NUMBER = "2",
    PAGES = "459--503",
    ISSN = "0020-9910",
    URL = "https://dx.doi.org/10.1007/s00222-012-0416-1"
}

      

This item is referenced in 1 tag:

  • in Theorem 96.15.11: Algebraicity of the stack of curves, which cites Appendix B by Jack Hall, Theorem B.1 of Smyth